# SDR CALA9801372

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN HAD ELONGATED HOLES AT LT VERTICAL FIN ATTACH ANGLE AREA.  ALL HOLES WERE REAMED, FILLER WAS FABRICATED AND INSTALLED, AND EDDY CURRENT WAS PERFORMED IAW ECRA 5330-02692.
